# SDR UPS08651392

- Difficulty date: January 9, 2008
- Submitted: January 11, 2008
- Operation: Air carrier
- Aircraft: N327UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27753
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: 6259283
- Part serial: 001
- Condition: Faulty
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:ETOP EICAS MSG "FWD EQPT OVHT" DSPLYD & OVHT LT ILLUMINATED.  AFTER SELECTOR WAS POSITIONED TO STBY LT RE-ILLUMINATED FOLLOWING FIVE MINS DLY.  AFTER SELECTOR WAS POSITIONED TO OVRD, EICAS MSG "FWD EQPT COOLING" DSPLYD AND "NO COOLING" LT ILLUMNATED.  RAN ALL APPROPRIATE CK LISTS.  PERFORMED FIM 21-58-00 FIG116 REMOVED & REINSTALLED L AND R FAN CTRL CARDS & THE EQUPT COOLING INDICATION CARD AT P50.  RUN BOTH PACKS & NOTICED THE RT PACK WILL ALWAYS OPERATE AT SUB FREEZING TEMPERATURES WHEN IN STBY N MODE.  C/W AIR SUPPLY DIST TEST ADJ/TEST IAW MM 36-11-00-5.  ALL OPS NORMAL.
